Aa
A
A
A
Close
ADD / ADHD Community
3.37k Members
Avatar universal

vyvanse euphoria

hey guys this is my fourth day taking vyvanse and i heard when the first month is over the euphoria is over. how bad is it after the euphoria is gone?
7 Responses
Avatar universal
i feel amazing i am not like crazy happy but i am content and i am kind of anxious about how bad i will feel once the euphoria is gone
189897 tn?1441130118
COMMUNITY LEADER
   If you have ADHD or ADD, then the feeling that you have should last for a very long time.   If you don't have AD/HD then its a whole different story, and not one with a nice ending.
Avatar universal
yes my doctor diagnosed me with ADD
189897 tn?1441130118
COMMUNITY LEADER
    Then you should be good.  The following link is a site that you might find helpful.  They don't easily answer specific questions as we do here, but they have a ton of useful information.
    The site is - http://jeffsaddmind.com/for-first-time-visitors
    
    Keep us in mind if you have any specific questions.  Best wishes.
Avatar universal
Having taken Adderall for years I feel as though the early side effects, good and bad, tend to diminish over time.  The "euphoria" won't go away but it will become less noticeable.  You can prevent this by taking breaks from the medication.

Of course, everyone is different.
189897 tn?1441130118
COMMUNITY LEADER
   Thanks, Kirk, that is a good point.   And I guess "euphoria"  means different things to all people.  I have seen posts where people are just so ecstatic that they are able to finally concentrate.  I don't think that will go away, but it does I think finally become more of a normal feeling?   Of course, some types of euphoria might not be as good to be feeling.
Avatar universal
I started taking Vyvance about 6 months ago. Started taking it to help me focus on tests and studying at home (yes I know, it's not a good idea to abuse Vyvance for school because you will start to rely on it etc,). I started taking 40 mg every other day and then I would quit for about 2-3 weeks once the euphoria went away. That's the best way to keep the euphoria when taking Vyvance.

One thing I wouldn't recommend for people experimenting with Vyvance is increasing your dose. Stick with an appropriate dosage (40-80 mg) just take breaks once you feel that it's not working as good as before. If you take it regularly and up your dose, you won't want to go back down.. trust me.

If you feel any negative side effects from Vyvance just stop taking it, and do more research on the drug.

Be safe everyone !
Have an Answer?
Top Children's Development Answerers
189897 tn?1441130118
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?